# SDR SWIA2024021200001

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 46,124 hours, 42,506 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMBOUT RECEIVED R FIRE FAIL CAUTION MESSAGE. SHORTLY AFTER THAT, RECEIVED R ENG FIRE WARNING MESSAGE WITH THE FIRE PUSH ILLUMINATED. NO LOSS OF ENGINE POWER, ITT WAS NORMAL. CHECKED SYNOPTIC PAGES, HYDRAULIC PUMP 2A WAS RED. BY THE TIME WE RAN THE QRC ALL FAULTS AND INDICATIONS WENT AWAY. AFTER LANDING FO SAYS THAT THE BACK OF THE AIRCRAFT WAS DIRTIER THAN WHEN DEPARTING.THIS IS CURRENTLY A WORK IN PROGRESS.
